Alert archive / Florida / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 144, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 23, 2021, 5:20 PM EDT for 4 counties in Florida. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2021, 5:20 PM EDT (21:20 UTC)
- Expired
- Jul 23, 2021, 6:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baker County, FL, Bradford County, FL, Clay County, FL, Duval County, FL
The radar
The Jacksonville radar (KJAX), 57 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.3 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1324 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 886 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
044 WUUS52 KJAX 232120 SVRJAX FLC003-007-019-031-232200- /O.NEW.KJAX.SV.W.0144.210723T2120Z-210723T2200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Jacksonville FL 520 PM EDT Fri Jul 23 2021 The National Weather Service in Jacksonville has issued a * Severe Thunderstorm Warning for... Northeastern Bradford County in northern Florida... Southeastern Baker County in northeastern Florida... Northwestern Clay County in northeastern Florida... Southwestern Duval County in northeastern Florida... * Until 600 PM EDT. * At 520 PM EDT, a severe thunderstorm was located near Middleburg, moving south at 15 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Keystone Heights, Middleburg, Kingsley, Maxville, Camp Blanding and Lawtey. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3020 8213 3022 8199 2987 8181 2981 8207 TIME...MOT...LOC 2120Z 339DEG 12KT 3008 8200 HAIL...<.75IN WIND...60MPH $$ 23
1 follow-up statement
355
WWUS52 KJAX 232144
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
544 PM EDT Fri Jul 23 2021
FLC031-232154-
/O.CAN.KJAX.SV.W.0144.000000T0000Z-210723T2200Z/
Duval FL-
544 PM EDT Fri Jul 23 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DUVAL COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3020 8213 3018 8200 2987 8181 2981 8207
TIME...MOT...LOC 2144Z 350DEG 22KT 3006 8201
$$
FLC003-007-019-232200-
/O.CON.KJAX.SV.W.0144.000000T0000Z-210723T2200Z/
Bradford FL-Baker FL-Clay FL-
544 PM EDT Fri Jul 23 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN BRADFORD...SOUTHEASTERN BAKER AND NORTHWESTERN CLAY
COUNTIES...
At 544 PM EDT, a severe thunderstorm was located near Camp Blanding,
or near Middleburg, moving south at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Keystone Heights, Kingsley, Camp Blanding and Lawtey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3020 8213 3018 8200 2987 8181 2981 8207
TIME...MOT...LOC 2144Z 350DEG 22KT 3006 8201
HAIL...<.75IN
WIND...60MPH
$$
23What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 4:58 PM EDT, 22 minutes earlier.
Area forecast discussion, Jul 23, 4:58 PM EDT, 22 minutes before
Area Forecast Discussion...CORRECTED TO INCLUDE MINOR COASTAL FLOODING POSSIBLE THIS WEEKEND National Weather Service Jacksonville FL 458 PM EDT Fri Jul 23 2021 .NEAR TERM [Through Tonight]... Surface high pressure is located west of the region over the gulf of mexico while an area of weak low pressure is positioned east of the local waters. The circulation around the weak low is helping to drag a backdoor cold frontal boundary southward down the GA coast with northerly winds becoming breezy from the northeast behind the front. Aloft, northwesterly flow between mid/upper level ridging over the central Gulf of Mexico and a mid/upper level trough over over New England the Mid-Atlantic region is sending shortwave energy downstream into the area that is helping to develop scattered to numerous showers and storms across our north central Florida and the suwannee valley zones this afternoon with more scattered showers and storms popping along the Atlantic seabreeze south of Jacksonville along I-95. The low to the east of the waters will continue to drift southeast through this afternoon with winds transitioning north to northeast across inland NE FL areas as the anti cyclonic flow over the region pushes the enhanced Atlantic seabreeze/backdoor cold front south along the first coast towards St Augustine and Flagler Beach with drier air in the low and mid levels rotates in from north to south, but not before numerous to widespread showers and storms continue to develop over NE FL areas between Highway 301 and I-75 where heavy rainfall will lead to 1-2 inches with locally higher amounts possible, especially over north central FL areas as storm motions slow down and veer north to northeasterly. High temperatures will be in the low 90s over inland areas with upper 80s at the beaches. Tonight, storm activity will eventually dissipate just before the midnight hour with skies becoming mostly clear from north to south as the back door front slides southward into NE FL overnight. Low will be in the low to mid 70s inland and the upper 70s along the coast. .SHORT TERM [Saturday Through Sunday Night]... Mid/upper level ridging will shift from the NW gulf of Mexico into Texas on Saturday with north to northeast flow over the region as trough aloft swings off the NE U.S. coastline. The weak low east of the coastal waters will slowly move south and then southwest towards east central FL during day with breezy northeast winds of 15-20 mph with gusts to 30 mph affecting the first coast and coastal SE GA. With the strong onshore flow coincident with a full moon on Saturday some above normal tide levels will be possible for the Atlantic Beaches and some minor flooding during high tide is possible in normally flood prone areas. A much drier day is anticipated as PWAT levels drop into the 1.0 to 1.5 inch range with only a few showers coming onshore into the NE FL coast south of St Augustine around the weak low's circulation. A isolated storm may be possible over north central FL areas, but otherwise dry conditions will be evident along and north of I-10. Sunday, mid/upper level ridging will move into the mid south states west northwest of our region with northeast to east northeasterly winds aloft over our area. Meanwhile, some model agreement between the GFS and the ECMWF ensembles track the weak low into central FL during the day Sunday and exiting into the Gulf of Mexico and then weakening into an open trough by Sunday night. This will bring in increase in moisture over the area with scattered showers and storms returning over much of the area including SE GA areas south of Waycross and all of NE FL, but warming mid level temps below climatology to -4 to -5 degrees Celsius should limit any strong storm formations due to poor lapse rates. Surface onshore flow will become lighter as the pressure gradient decreases over the region with northeasterly winds becoming easterly around 10-15 mph. Highs on Saturday and on Sunday will be a little cooler compared to today in the mid to upper 80s while low 90s will predominate west of the St Johns river and Highway 301 with near 90 readings around Jacksonville and the I-95 corridor. Overnight lows Saturday will be cooler over inland SE GA and the suwannee valley in the upper 60s to around 70 degrees while staying warm in the upper 70s to at the coast and low to mid 70s elsewhere. .LONG TERM [Monday Through Friday]... Next week will bring increasing deep moisture back into the region as low level flow veers southeasterly Monday and then southerly Tuesday into Wednesday, but tepid temperatures around -5 Celsius in the mid levels should limit strong storms potential with more scattered to numerous garden variety thunderstorms. The best coverage will be confined more to NE FL on Monday and then expand into SE GA and NE FL into midweek. Thursday, a shortwave trough will dig into the Mid Atlantic and bring a surface trough into the southeast. This feature will help cool temperatures aloft and help enhance strong storm potential while sliding the axis of high pressure ridging from the western Atlantic south into south Florida. Light southwest winds will make the Gulf coast seabreeze more dominant on Thursday. By Friday, mid/upper level ridging taking hold over the central and southern US will slide gradually eastward and build towards the region and lower rain chances with more scattered coverage of showers and storms expected. Temperature during this period will be near normal with highs in the lower 90s and lows in the low to mid 70s inland with upper 70s at the coast. && .AVIATION... [Through 18Z Saturday] Widespread showers and storms already breaking out across inland NE FL and expect IFR conds in heavy storms at GNV from 19-23Z, while closer to the Atlc Coast where the East Coast sea breeze is starting to push inland with isolated convection that will become scattered as it moves inland and will likely impact the VQQ TAF site from 19-22Z time frame with MVFR CIGS/VSBYS, while JAX/CRG will likely just miss out on any significant convection as it pushes west and have just kept VCSH/VCTS through the afternoon hours. Further North at SSI in the drier airmass aloft expect it to remain rainfall free with SCT VFR clouds this afternoon. Activity will end at VQQ by 23Z and at GNV by 00-01Z and expect just a few lower clouds/stratus to linger in the weak onshore flow overnight with some Fog potential at GNV/VQQ with at least MVFR VSBYS possible and potential LIFR CIGS, but for now have just placed SCT002 cloud deck from 07-11Z for now. Breezy onshore flow at 12-14G18-21 knots from the Northeast will develop at coastal TAF sites in the 14-16z time frame with VCSH possible at CRG/SGJ. && .MARINE... A frontal boundary pushing slowly southward towards the Georgia waters will stall over the northeast Florida waters this evening as high pressure building over the Ohio Valley pushes eastward over the Mid-Atlantic states by tonight. A surge of northeasterly winds will overspread our local waters this afternoon through tonight as a weak low pressure develops along this stalled front offshore of the northeast Florida waters tonight into Saturday with northeasterly winds increasing to Caution levels. This low pressure center will then move southwestward on Saturday night, approaching Cape Canaveral early Sunday morning. Seas will build to near Caution levels offshore on Saturday night and Sunday and then slowly subside as the low moves slowly westward across the Florida peninsula late this weekend. Atlantic high pressure will then extend its axis across the Georgia waters on Monday before moving southward into NE FL midweek, with light onshore winds on Monday shifting to southerly by Tuesday and Wednesday. Rip Currents: Moderate risk of rip currents for NE FL and SE GA beaches through this evening with a high end moderate risk on Saturday. && .HYDROLOGY... Strong onshore flow will coincide with a full moon on Saturday and some above normal tide levels will be possible for the Atlantic Beaches and flood prone areas in the ICWW during high tide. However, significant coastal flooding is not anticipated at this time. Rivers continue to recede across our region, with minor flooding now confined to lower portions of the Santa Fe River around the Fort white and Three Rivers Estates gauges. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 92 69 92 71 / 20 10 0 10 0 SSI 78 88 78 89 78 / 10 10 10 10 10 JAX 75 90 75 90 75 / 10 10 10 20 10 SGJ 77 88 76 88 75 / 10 10 20 30 10 GNV 73 93 72 91 73 / 50 20 10 40 10 OCF 73 93 74 91 73 / 90 30 20 40 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Special weather statement, Jul 23, 3:54 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
354 PM EDT Fri Jul 23 2021
FLZ137-140-237-240-232045-
Central Marion FL-Eastern Putnam FL-Western Putnam FL-
Eastern Marion FL-
354 PM EDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARION AND SOUTH CENTRAL
PUTNAM COUNTIES UNTIL 445 PM EDT...
* At 354 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Salt Springs, moving southeast
at 45 mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with this storm.
* Locations impacted include...
Juniper Springs, Salt Springs, Lake Delancy and Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2930 8197 2948 8174 2935 8159 2932 8168
2928 8164 2905 8164 2905 8166 2896 8166
TIME...MOT...LOC 1954Z 313DEG 37KT 2932 8173
23Special weather statement, Jul 23, 3:56 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
356 PM EDT Fri Jul 23 2021
FLZ038-137-232045-
Inland Flagler FL-Eastern Putnam FL-
356 PM EDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER AND SOUTHEASTERN PUTNAM
COUNTIES UNTIL 445 PM EDT...
* At 356 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Satsuma, or near Pomona Park,
moving southeast at 25 mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with this storm.
* Locations impacted include...
Bunnell, Crescent City, Pomona Park, East Palatka, Andalusia,
Fruitland, San Mateo, Satsuma, Welaka and Lake Como.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2926 8141 2940 8142 2940 8143 2938 8145
2935 8158 2948 8174 2950 8174 2967 8160
2940 8115 2926 8115
TIME...MOT...LOC 1956Z 313DEG 24KT 2956 8162
23Special weather statement, Jul 23, 4:13 PM EDT, 1 hour 7 minutes before
Special Weather Statement National Weather Service Jacksonville FL 413 PM EDT Fri Jul 23 2021 FLZ031-137-140-232-237-232100- Western Clay FL-Eastern Putnam FL-Western Putnam FL-Bradford FL- Eastern Marion FL- 413 PM EDT Fri Jul 23 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BRADFORD...NORTH CENTRAL MARION...NORTHWESTERN PUTNAM AND SOUTHWESTERN CLAY COUNTIES UNTIL 500 PM EDT... * At 413 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Lake Geneva, or near Keystone Heights, moving southeast at 25 mph. * Winds in excess of 45 mph and minor flooding due to heavy rainfall is possible with this storm. * Locations impacted include... Palatka, Interlachen, Keystone Heights, George's Lake, Lake Geneva, Florahome, Melrose Landing, Bardin, Hollister and Hog Valley. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 2985 8209 2993 8191 2965 8162 2939 8186 TIME...MOT...LOC 2013Z 332DEG 23KT 2983 8196 23
Special weather statement, Jul 23, 4:41 PM EDT, 39 minutes before
Special Weather Statement National Weather Service Jacksonville FL 441 PM EDT Fri Jul 23 2021 FLZ023-030-031-122-136-222-232130- Eastern Alachua FL-Southern Columbia FL-Baker FL-Union FL- Bradford FL-Northern Columbia FL- 441 PM EDT Fri Jul 23 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BRADFORD...NORTH CENTRAL ALACHUA...SOUTHWESTERN BAKER...UNION AND SOUTHEASTERN COLUMBIA COUNTIES UNTIL 530 PM EDT... * At 441 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Olustee, or 8 miles east of Lake City, moving south at 20 mph. * Winds in excess of 45 mph and minor flooding due to heavy rainfall is possible with this storm. * Locations impacted include... Lake City, Lake Butler, Worthington Spring, Worthington Springs, Palestine Community, Groves, Providence, Olustee, Beasley and New River. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 3025 8269 3032 8239 2994 8223 2985 8252 TIME...MOT...LOC 2041Z 339DEG 17KT 3019 8250 23
Local storm report, Jul 23, 5:13 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT FRI JUL 23 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN 4 SE ANDALUSIA 29.46N 81.42W
07/23/2021 M3.59 INCH FLAGLER FL MESONET
FSWN DAYTONA NORTH WEATHERSTEM - KFLBUNNE19
NEAR HIDDEN TRAILS PARK. OTHER SITES
SURROUNDING THE AREA REPORTED 2.5 TO 3
INCHES OF RAINFALL.
&&
KCSpecial weather statement, Jul 23, 5:15 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
515 PM EDT Fri Jul 23 2021
FLZ031-232-237-232200-
Western Clay FL-Western Putnam FL-Bradford FL-
515 PM EDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRADFORD...NORTH
CENTRAL PUTNAM AND WESTERN CLAY COUNTIES UNTIL 600 PM EDT...
* At 515 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Camp Blanding, or near
Middleburg, moving south at 20 mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with this storm.
* Locations impacted include...
Starke, Keystone Heights, Middleburg, George's Lake, Kingsley, Lake
Geneva, Camp Blanding and Lawtey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2973 8205 2974 8206 2975 8206 2976 8208
3011 8213 3016 8193 2980 8177
TIME...MOT...LOC 2115Z 345DEG 17KT 3007 8201
23The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:01 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 44 min |
| Jul 22, 8:40 PM EDT | Special Marine Warning | JAX | 95 min | |
| Jul 22, 8:45 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 30 min |
| Jul 22, 10:52 PM EDT | Special Weather Statement | JAX | Suwannee | 38 min |
| Jul 23, 1:43 PM EDT | Special Weather Statement | JAX | Flagler | 47 min |
| Jul 23, 2:34 PM EDT | Special Weather Statement | JAX | Gilchrist, Suwannee | 56 min |
| Jul 23, 2:50 PM EDT | Special Weather Statement | JAX | Marion | 55 min |
| Jul 23, 2:59 PM EDT | Special Weather Statement | JAX | Putnam | 46 min |
| Jul 23, 3:19 PM EDT | Special Weather Statement | JAX | Gilchrist | 56 min |
| Jul 23, 3:54 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Jul 23, 3:56 PM EDT | Special Weather Statement | JAX | Flagler | 49 min |
| Jul 23, 4:04 PM EDT | Areal Flood Warning | JAX | Flagler, Putnam | 116 min |
| Jul 23, 4:09 PM EDT | Areal Flood Warning | JAX | Marion, Putnam | 2 hr |
| Jul 23, 4:13 PM EDT | Special Weather Statement | JAX | Putnam | 47 min |
| Jul 23, 4:18 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 42 min |
| Jul 23, 4:37 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam | 38 min |
| Jul 23, 4:41 PM EDT | Special Weather Statement | JAX | Columbia, Union | 49 min |
| Jul 23, 4:46 PM EDT | Areal Flood Warning | JAX | Clay, Putnam | 119 min |
| Jul 23, 5:15 PM EDT | Special Weather Statement | JAX | Clay | 45 min |
| Jul 23, 5:32 PM EDT | Areal Flood Warning | JAX | Bradford, Clay | 3 hr |
| Jul 23, 5:52 PM EDT | Areal Flood Warning | JAX | Bradford, Clay, Putnam | 113 min |
| Jul 23, 6:02 PM EDT | Special Weather Statement | JAX | Baker | 58 min |
| Jul 23, 6:14 PM EDT | Areal Flood Warning | JAX | Baker, Bradford, Clay, Duval, Union | 2 hr |
| Jul 23, 7:02 PM EDT | Areal Flood Warning | JAX | Baker | 118 min |
| Jul 23, 7:42 PM EDT | Special Weather Statement | JAX | Union | 33 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.